# SDR JJBA20231011010

- Difficulty date: October 4, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 37,030 hours, 25,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, CRACKS (4X) FOUND ON LH OMEGA BEAM #3 FLOOR STRUCTURE BTW FR 29-36. CF2, LH OMEGA BEAM #3 FLOOR STRUCTURE BTW FR 29-36 REPLACED
